# SDR SWAA2021020144554

- Difficulty date: January 26, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 15,336 hours, 6,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR CUTOUT LOWER FLAUGE IS CRACKED / REMOVED DAMAGE PER SRM 51-10-02. ACCOMPLISHED HFEC OF TRIMMED EDGE AND NOT OF INTERIOR SURFACE TO ENSURE NO DAMAGE EXISTS. PER NDT-PART 6;51-00-00 PROCEDURE 23. NO DEFECTS NOTED. REPAIED PER SRM 53-10-15-2R-4 ALTERNATIVE 2.
